Partitions of large Rado graphs

Archive for Mathematical Logic 48 (6):579-606 (2009)
  Copy   BIBTEX

Abstract

Let κ be a cardinal which is measurable after generically adding ${\beth_{\kappa+\omega}}$ many Cohen subsets to κ and let ${\mathcal G= ( \kappa,E )}$ be the κ-Rado graph. We prove, for 2 ≤ m < ω, that there is a finite value ${r_m^+}$ such that the set [κ] m can be partitioned into classes ${\langle{C_i:i 2 we have ${r_m^+ > r_m}$ where r m is the corresponding number of types for the countable Rado graph

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,429

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Observables and Statistical Maps.Stan Gudder - 1999 - Foundations of Physics 29 (6):877-897.
Classical Modal De Morgan Algebras.Sergio A. Celani - 2011 - Studia Logica 98 (1-2):251-266.
An Example Related to Gregory’s Theorem.J. Johnson, J. F. Knight, V. Ocasio & S. VanDenDriessche - 2013 - Archive for Mathematical Logic 52 (3-4):419-434.
Around Splitting and Reaping for Partitions of Ω.Hiroaki Minami - 2010 - Archive for Mathematical Logic 49 (4):501-518.
A Fixed Point for the Jump Operator on Structures.Antonio Montalbán - 2013 - Journal of Symbolic Logic 78 (2):425-438.
Embedding FD(Ω) Into {Mathcal{P}_s} Densely.Joshua A. Cole - 2008 - Archive for Mathematical Logic 46 (7-8):649-664.
Some Remarks on Category of the Real Line.Kyriakos Keremedis - 1999 - Archive for Mathematical Logic 38 (3):153-162.
Degrees of Difficulty of Generalized R.E. Separating Classes.Douglas Cenzer & Peter G. Hinman - 2008 - Archive for Mathematical Logic 46 (7-8):629-647.

Analytics

Added to PP
2013-11-23

Downloads
8 (#980,260)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The Halpern–Läuchli Theorem at a Measurable Cardinal.Natasha Dobrinen & Dan Hathaway - 2017 - Journal of Symbolic Logic 82 (4):1560-1575.

Add more citations

References found in this work

Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.

Add more references